MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS
Model Number 50-6016E1
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot 0203201715 was reviewed and the product was produced according to product specifications.All information reasonably known as of (b)(6) 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that after a peg tube was placed (at a different hospital), the nurse attempted to remove via traction, but the tube snapped, leaving the bumper inside the patient.Surgery was required to remove the bumper from the old stoma tract.Per additional information received 02 mar 2020, the patient underwent surgery to remove peg fragments that were retained in stoma.The patient was admitted to the hospital for this surgery from (b)(6) 2020 through (b)(6) 2020, and then was readmitted from (b)(6) 2020 through (b)(6) 2020.The surgical team inserted a foley catheter into the stoma site, and reported that it must stay in place for three weeks, starting (b)(6) 2020.The patient will have the foley catheter removed on (b)(6) 2020, along with possible surgical closure of the stoma.The patient is currently medically improving but still complaining of pain in the stoma area.The patient is also receiving treatment for concurrent prostatitus.No further information has been provided at this time.
 
Additional Manufacturer Narrative
The device history record for lot 0203201715 was reviewed and the product was produced according to product specifications.All information reasonably known as of 14 apr 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORFLO PEG KIT WITH ENFIT CONNECTOR
Common Device Name
DH CPK PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9817326
Report Number3006646024-2020-00006
Device Sequence Number1300143
Product Code KNT
UDI-Device Identifier10815149021765
UDI-Public10815149021765
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number50-6016E1
Device Catalogue NumberN/A
Device Lot Number0203201715
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date04/14/2020
Patient Sequence Number1
Patient Age61 YR